# SDR SWAA2021030451955

- Difficulty date: February 28, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 41,277 hours, 20,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMER LIGHTS IN GALLEY INOP / R&R BATT PACK IN FWD GALLEY PER AMM 33-51-06 OPS CHKS GOOD
